Couldn't find what you looking for?

TRY OUR SEARCH!

THEY ARE BLOOD SPOTS AND NOTHING TO WORRY ABOUT. SOME PEOPLE GET THEM WHEN THEY TAKE WARAFRIN, ASPRIN THINGS THAT MAKE YOUR BLOD THIN OR A SPAIN
Reply

Loading...

I was dignose with lopus anti same with dots on legs and feet they put me on a blood thinnervand set me upbto see a skin dr for dignose been really sick breathing and heart and kidney been infected by it so see ur dr right away ask them to test u for the lopus its not the same as as reg lopus it is blood clots that could hurt u
Reply

Loading...

hiiii buddy
as per my side i hv also these red spots on my feet as per my knowledge as per googling its like diabetes coming to ur way.May b i m wrong i want to b wrong on this case.and if u find anything more abt this plz let me knw.
Girish.
Reply

Loading...

I have this too and doctors ignore it, red spots not itchy alot are like tiny blisters.They are only on my lower legs and top of feet and around ankles.Ive had this for years now Im finding a few on my arms and sometimes around my neck after wearing jewelry.But the blisters are only on legs. Tried fungus cream yeast cream lotion nothing works and they get worse every time I shave.What  do you do when doctors brush it off?????
Reply

Loading...

It looks like PAD
Reply

Loading...

I have the same this i live i an area that gets to aboit 70-80 degrese and fr spring break i went to florida. I tanned outside for aboit an out in 95 ish degree wether. I first relized them on the tops of my feet and told my mom. She didnt pay much attention but then i went out the next day and was basicly outside at disney all day. When i got home i relized it traveled all up the frot off my legs and i am freaking out search on every website!!!! PLEASE HELPPPPPP
Reply

Loading...

It is called pigmented purpura. I had these for a few weeks and they're spreading like crazy. I went to my doctor today and was diagnosed with pigmented purpura. He told me I should increase my c-vitamin intake, and stop eating artificial food, fast foot, salt, and any bad food in general.

The problem is that I WAS already eating and living healthy. But when I read on the internet about pigmented purpura on the first place of causes is a certain medication. I'm allergic to polen, and I was spraying a spray called flixonase which has some kind of steroids in it. To make matters worse, the same period I started taking some creatine and amino acids as I was working out hard. Well it seems like the mixture provided me with pigmented purpura. Now I'm off of everything I was taking, and I will report what happens. I'm also increasing liquid intake and salads so it is supposed to go away. 
Reply

Loading...

My doctor blew it off and told me it was from my blood pressure.  My blood pressure fluctuates and he put me on medication and it is still there.  I did some research of my own and the first picture I found referred to them as diabetic feet.  I am not diabetic so not sure.  However yesterday I developed up to dime size red spots on my one foot and today they are on both feet.  I am very concerned because I have had pain in my leg off and on and yesterday it was pretty bad.  My doctor always blows it off.  
Reply

Loading...

they really itch dont they and the more you itch the more they itch there not really like the picture that the guy below posted tht looks extream what i am feeling are maybe smaller the a dime and there more blotches then spots and there flat there not bumps
Reply

Loading...

i just noticed them on the tops and sides of my feet a few days ago and am also worried. i'm thinking/hoping it's some kind of nutrient deficency.
Reply

Loading...

I noticed that i had little red dots on my feet a lil over a year ago...........and just like 6months ago i noticed it moved up to my ankles and now it is almost to my knees it is really progressing in the last few months i asked my doc and she said it has to do with my swelling but i dont know cause i am doing what she says and it just keeps getting worse. So if any body finds out any other information please let me know..........
Reply

Loading...

Hi, I've had these come up on my the front of my legs and ankles, also on the tops of my feet, After allot of searching Petechiae seems most likley,

This is caused by Paracetamol (acetaminophen) in me, I was taking too many pain killers, namely Codeine/paracetamol daily.

Make sure your not taking anything with Paracetamol or asprin in. 


Lisa.

Reply

Loading...

wow! I just noticed this happening to my feet as well, about a month or so ago. At first I thought it was nothing, but they are spreading and my left (only left) foot keeps swelling up, and that is the one with the more 'dots'. It is really starting to scare me. 

I am on blood thinners... one article said it could be "Petechiae may also be a sign of a serious blood disorder called thrombocytopenia...." ..

. has anyone else heard of this?? 
Reply

Loading...

I hope that is all it is. I've been on coumadin for a little over two years now. Why would it take so long to occur?
Reply

Loading...

Omg my littl sister had this it'd called icp or itp I forgot bu its when you platelet count is low and you should go to the emergency room
Reply

Loading...